# SDR AALA20170517006

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 8,809 hours, 2,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR R4 EMERGENCY CYLINDER PRESSURE LOW. SERVICED DOOR DAMPER / CYLINDER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
